# SDR CALA2014081501124

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 440 LT FRAME CRACKED BETWEEN STRINGER 8 LT & 9 LT.  INSTALLED REPAIR DOUBLERS IAW EA 5310-04716 REV G.
